A proof of Culter's theorem on the existence of periodic orbits in polygonal outer billiards

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We prove a recent theorem by C. Culter every polygonal outer billiard in the affine plane has a periodic trajectory.

Original languageEnglish (US)
Pages (from-to)83-87
Number of pages5
JournalGeometriae Dedicata
Volume129
Issue number1
DOIs
StatePublished - Oct 1 2007

All Science Journal Classification (ASJC) codes

  • Geometry and Topology

Fingerprint Dive into the research topics of 'A proof of Culter's theorem on the existence of periodic orbits in polygonal outer billiards'. Together they form a unique fingerprint.

  • Cite this